MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB, CAMERA HEAD, NON-AC, HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. RFB, CAMERA HEAD, NON-AC, HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72200561F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has image interference with completely loss of image.The procedure was successfully completed with the same device, there is not critical delay or serious injury.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of blank live image could not be reproduced.Product passed functional testing during 6 hour burn-in with no signal loss or interference.Video image remained constant throughout burn-in.All functions perform as expected.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
RFB, CAMERA HEAD, NON-AC, HD560H
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8065082
Report Number1643264-2018-00863
Device Sequence Number19371538
Product Code GCJ
UDI-Device Identifier03596010608710
UDI-Public03596010608710
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200561F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1